# SDR DALA2016053104189

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 68,970 hours, 51,362 cycles
- Engine: Pwa JT8D219
- Engine time: 51,728 hours, 39,787 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A RT ENGINE TURBINE FAILURE DURING CLIMB AT AT 800-1000 FT.  RT ENGINE WAS SHUTDOWN IFSD.  CREW NOTED MAXIMUM EGT 800DEG.  MAINTENANCE FOUND TURBINE DAMAGE AND AN ENGINE CHANGE WAS REQUIRED.  ENGINE WAS REPLACED AND SUBSEQUENT CHECKS WERE GOOD.
